Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Integration of Prandtl's equation with the aid of quadrature formulae of Gauss type

Author: Lazăr Dragoş
Journal: Quart. Appl. Math. 52 (1994), 23-29
MSC: Primary 65R20; Secondary 65D30, 76G25, 76M99
DOI: https://doi.org/10.1090/qam/1262314
MathSciNet review: MR1262314
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The subject of this note is to present a method that can be used to integrate Prandtl's equation by means of Gauss-type quadrature formulae.

References [Enhancements On Off] (What's this?)

  • [1] N. I. Ioakimidis, A natural interpolation formula for Prandtl's singular integrodifferential equation, Int. J. Numer. Methods Fluids 4, 283 (1984)
  • [2] G. Monegato and V. Pennacchietti, Quadrature rules for Prandtl's integral equation, Computing 37, 31 (1986)
  • [3] N. I. Ioakimidis and P. S. Theocaris, On the numerical solution of singular integrodifferential equations, Quart. Appl. Math. 37, 325 (1979)
  • [4] G. Monegato, On the weights of certain quadratures for the numerical evaluation of Cauchy principal value integrals and their derivatives, Numer. Math. 50, 273 (1987)
  • [5] L. Dragos, Method of fundamental solutions. A novel theory of lifting surface in a subsonic flow, Arch. Mech. 35, 575 (1983)
  • [6] K. W. Mangler, Improper integrals in theoretical aerodynamics, Br. Aero. Res. Council, R&M 2424 (1951)
  • [7] Ch. Fox, A generalization of the Cauchy principal value, Canadian J. Math. 9, 110 (1957)
  • [8] N. I. Muskhelishvili, Singular Integral Equations, P. Noordhoff, Groningen, 1953
  • [9] Th. von Karman and J. M. Burgers, General aerodynamic theory-perfect fluids, in Aerodynamic Theory (Ed. W. F. Durand) vol. II, Springer, Berlin, 1935

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65R20, 65D30, 76G25, 76M99

Retrieve articles in all journals with MSC: 65R20, 65D30, 76G25, 76M99

Additional Information

DOI: https://doi.org/10.1090/qam/1262314
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society